# SDR TWAA9751002

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 619 - STL - DURING CLIMB, NOSE LANDING GEAR WOULD NOT RETRACT.  ADJUSTED NOSE GEAR OVERRIDE CABLE, CYCLED NOSE GEAR, OPERATIONAL CHECK NORMAL.  (M)
